# SDR CALA2018073001702

- Difficulty date: July 24, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 92,564 hours, 12,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 98380
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R3 DOOR 2EA EMER LT POWER PACKS (M33401 & M33404) FOUND LOW CAPACITY. REPLACED M/D R3 DOOR 2EA EMER LT POWER PACKS (M33401 & M33404) & C/OUT OP TEST FOUND SATIS AS PER AMM 33-51-06-960-802 REV83.
